# SDR AALA20090609TUL35

- Difficulty date: May 25, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,027 hours, 28,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 CORRODED BEYOND LIMITS. REMOVED AND REPLACED SEAT TRACK PER SRM 53-40-01-2
